Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 285, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2024, 3:26 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2024, 3:26 PM CDT (20:26 UTC)
- Expired
- May 22, 2024, 3:50 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 10:02 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
117
WUUS54 KTSA 222026
SVRTSA
ARC131-OKC079-222115-
/O.NEW.KTSA.SV.W.0285.240522T2026Z-240522T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
326 PM CDT Wed May 22 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
West central Sebastian County in west central Arkansas...
Central Le Flore County in southeastern Oklahoma...
* Until 415 PM CDT.
* At 325 PM CDT, a severe thunderstorm was located over Fanshawe,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Poteau... Pocola...
Panama... Wister...
Hackett... Bonanza...
Fanshawe... Midland...
Cameron... Lake Wister State Park...
Shady Point... Rock Island...
Summerfield... Jenson...
Arkola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3485 9491 3494 9497 3494 9493 3502 9493
3531 9444 3510 9427
TIME...MOT...LOC 2025Z 240DEG 41KT 3495 9489
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
218
WWUS54 KTSA 222045
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
345 PM CDT Wed May 22 2024
ARC131-OKC079-222115-
/O.CON.KTSA.SV.W.0285.000000T0000Z-240522T2115Z/
Sebastian AR-Le Flore OK-
345 PM CDT Wed May 22 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WEST CENTRAL SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES...
At 344 PM CDT, a severe thunderstorm was located over Poteau, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Poteau... Pocola...
Hackett... Bonanza...
Midland... Cameron...
Shady Point... Rock Island...
Jenson... Arkola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3510 9427 3494 9469 3506 9479 3530 9443
TIME...MOT...LOC 2044Z 243DEG 47KT 3507 9461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$639 WWUS54 KTSA 222050 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 350 PM CDT Wed May 22 2024 ARC131-OKC079-222100- /O.CAN.KTSA.SV.W.0285.000000T0000Z-240522T2115Z/ Sebastian AR-Le Flore OK- 350 PM CDT Wed May 22 2024 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 500 PM CDT for west central Arkansas...and southeastern Oklahoma. && LAT...LON 3510 9427 3494 9469 3506 9479 3530 9443 TIME...MOT...LOC 2048Z 240DEG 41KT 3511 9453 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:47 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 22, 1:47 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 147 PM CDT Wed May 22 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (The rest of this afternoon ) Issued at 132 PM CDT Wed May 22 2024 A surface boundary is slowly working its way south across far southeast OK. Thunderstorms, any of which could become severe, will continue to develop at times through the remainder of the day near and north of this boundary. All severe hazards will be possible near the boundary, with hail being the primary hazard north of the boundary. North of I-40, elevated storms may also pop up at times. The severe threat will be lower, but not zero, with marginally severe hail possible in any stronger storms. Areas of heavy rainfall will occur with any storms, so the Flood Watch for southeast OK and parts of west-central AR will continue through the afternoon to account for this threat. Overnight, scattered showers and storms will continue to develop at times, especially for southeast OK and northwest AR. But confidence is low on exact timing and strength as CAM guidance has been inconsistent. The overall severe threat may trend down somewhat tonight, but isolated severe storms are still possible. Lows will range from the upper 50s to mid 60s most areas. && .LONG TERM... (Tonight through Wednesday) Issued at 132 PM CDT Wed May 22 2024 The same general pattern will remain locked in through Saturday with a deep trough across the northwest and a ridge in the southeast. As shortwaves periodically rotate through they will bring lift and enhanced wind shear over an exceptionally moist and unstable lower atmosphere. One such shortwave will move through Thursday. It is unclear whether there will be sufficient low level convergence and lift to support convective initiation, but the upper levels show good divergence as the area will be in the left exit region of a jet. CAM guidance is uncertain on timing and intensity of convection, but scattered thunderstorms will likely develop. A few of the storms will become severe with wind and hail being the more likely threats, though an isolated tornado may also occur. A weak boundary moves through Friday morning, and storms should continue at times through then. Presumably storm coverage will decrease somewhat behind the boundary, but with plenty of moisture and instability still in place, storm activity can't be ruled out. The best chance for storms Friday will be over the higher terrain of eastern OK and northwest AR. Highs will be below normal Thursday, generally in the upper 70s to lower 80s, increasing to the low to mid 80s Thursday. A stronger shortwave and associated surface cold front will move in Saturday. Overall this looks to be the most likely day for widespread thunderstorms and severe weather within the forecast period. The environment will support all severe hazards within the stronger storms. Ridging builds in west of the area Sunday into early next week. With decent northwest flow and plentiful low level moisture and instability, the storm chance will not be zero, though presumably the severe weather threat should be lower than this week. Normally we see increase nocturnal MCS activity in this type of pattern, which is also increasingly common heading into June, so bumped up NBM pops a bit each day to mentionable to account for this possibility. && .AVIATION... (18Z TAFS) Issued at 1221 PM CDT Wed May 22 2024 Ongoing scattered storms will continue to periodically impact terminals through the afternoon with low VFR to MVFR ceilings at most times. Convective coverage should wane this evening with low clouds and/or areas of fog developing late tonight. Flight conditions improve mid to late morning with additional storms possible just beyond this forecast time frame. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 81 68 84 / 30 30 40 20 FSM 67 84 69 87 / 70 50 60 20 MLC 65 83 68 86 / 60 60 40 20 BVO 59 80 64 82 / 20 30 40 20 FYV 63 82 65 83 / 70 60 60 30 BYV 62 81 65 83 / 70 40 50 30 MKO 65 80 67 84 / 50 50 50 20 MIO 61 81 66 80 / 40 30 50 30 F10 64 80 67 85 / 50 60 40 20 HHW 66 82 68 87 / 80 50 50 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Thursday evening for OKZ049-053-072>076. AR...Flood Watch through Thursday evening for ARZ019-020-029. && SHORT TERM...06 LONG TERM....06 AVIATION...07
Hazardous weather outlook, May 22, 1:09 PM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 109 PM CDT Wed May 22 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 109 PM CDT Wed May 22 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...South of Interstate 44. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Primarily southeast Oklahoma and west central Arkansas. ONSET...Ongoing. DISCUSSION... Scattered thunderstorms will continue this afternoon and evening with periodic severe storms possible with large hail the primary hazard. An isolated tornado is also possible primarily far southeast Oklahoma. Thunderstorm coverage is expected to wane this evening before storm chances increase either late tonight or during the day Thursday. A risk of severe weather will accompany any storms that do redevelop. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY through SATURDAY...Severe Thunderstorm Potential. SUNDAY and MONDAY...Thunderstorm Potential. TUESDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances will continue Thursday through Saturday along with a continued risk of severe weather. Additional areas of heavy rainfall will contribute to an increasing flood potential. Later forecasts will continue to refine the severe weather timing and potential. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 22, 2:22 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
222 PM CDT Wed May 22 2024
OKZ049-075-076-221945-
Latimer OK-Pushmataha OK-Le Flore OK-
222 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA...SOUTH
CENTRAL LATIMER AND SOUTHWESTERN LE FLORE COUNTIES THROUGH 245 PM
CDT...
At 222 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Clayton Lake State Park, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Clayton... Talihina...
Albion... Clayton Lake State Park...
Nashoba... Kiamichi...
Tuskahoma...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3441 9543 3452 9549 3481 9504 3457 9488
TIME...MOT...LOC 1922Z 241DEG 37KT 3451 9537
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, May 22, 2:25 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
225 PM CDT Wed May 22 2024
OKZ049-053-222000-
Choctaw OK-Pushmataha OK-
225 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES THROUGH 300 PM CDT...
At 225 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Kent, moving east northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Antlers... Rattan...
Kent... Messer...
Oleta... Cloudy...
Hugo Lake State Park... Corinne...
Sobol... Apple...
Speer... Dela...
Finley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3401 9566 3420 9577 3443 9528 3410 9516
TIME...MOT...LOC 1925Z 251DEG 31KT 3415 9564
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, May 22, 2:44 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
244 PM CDT Wed May 22 2024
OKZ049-076-222015-
Pushmataha OK-Le Flore OK-
244 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA AND
SOUTHWESTERN LE FLORE COUNTIES THROUGH 315 PM CDT...
At 243 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
southeast of Kiamichi, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Albion... Whitesboro...
Muse... Big Cedar...
Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3448 9517 3461 9523 3484 9467 3455 9456
3450 9496 3451 9504 3449 9505
TIME...MOT...LOC 1943Z 251DEG 40KT 3457 9511
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MejiaLocal storm report, May 22, 2:46 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
246 PM CDT Wed May 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM Hail 2 SSE Clayton 34.56N 95.34W
05/22/2024 E1.75 Inch Pushmataha OK Public
Ping-pong ball to golf ball size hail.
&&Special weather statement, May 22, 2:53 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
253 PM CDT Wed May 22 2024
OKZ049-053-222030-
Choctaw OK-Pushmataha OK-
253 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES THROUGH 330 PM CDT...
At 252 PM CDT, Doppler radar indicated a strong thunderstorm near
Oleta, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Rattan... Oleta...
Cloudy... Corinne...
Finley... Sobol...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3406 9537 3434 9551 3457 9499 3451 9497
3450 9505 3425 9505 3424 9515 3409 9516
TIME...MOT...LOC 1952Z 256DEG 39KT 3423 9536
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, May 22, 3:12 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
312 PM CDT Wed May 22 2024
OKZ049-076-222045-
Pushmataha OK-Le Flore OK-
312 PM CDT Wed May 22 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA AND
SOUTHERN LE FLORE COUNTIES THROUGH 345 PM CDT...
At 312 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Albion, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Heavener... Whitesboro...
Muse... Big Cedar...
Hodgen... Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3463 9512 3491 9456 3470 9445 3463 9446
3450 9503 3451 9504 3450 9505
TIME...MOT...LOC 2012Z 243DEG 44KT 3460 9499
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MejiaThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 34 min |
| May 21, 7:47 PM CDT | Special Weather Statement | TSA | Benton | 28 min |
| May 21, 8:14 PM CDT | Special Weather Statement | TSA | Benton | 46 min |
| May 22, 8:47 AM CDT | Special Weather Statement | TSA | Carroll | 28 min |
| May 22, 9:09 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Washington | 51 min |
| May 22, 9:11 AM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| May 22, 9:41 AM CDT | Special Weather Statement | TSA | Madison | 49 min |
| May 22, 9:53 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 52 min |
| May 22, 4:06 PM CDT | Special Weather Statement | TSA | Sebastian | 24 min |
| May 22, 4:24 PM CDT | Special Weather Statement | TSA | Franklin | 21 min |
| May 21, 7:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| May 21, 7:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| May 21, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 27 min |
| May 21, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| May 21, 8:09 PM CDT | Special Weather Statement | TSA | Muskogee | 36 min |
| May 21, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 25 min |
| May 21, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 19 min |
| May 21, 8:37 PM CDT | Special Weather Statement | TSA | McIntosh | 38 min |
| May 21, 8:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 21, 8:46 PM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 21, 9:09 PM CDT | Special Weather Statement | TSA | McIntosh, Sequoyah | 36 min |
| May 21, 9:32 PM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| May 21, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee | 45 min |
| May 21, 10:48 PM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| May 21, 11:33 PM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| May 22, 12:01 AM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| May 22, 12:23 AM CDT | Areal Flood Advisory | TSA | Haskell | 3 hr |
| May 22, 12:32 AM CDT | Special Weather Statement | TSA | Haskell | 28 min |
| May 22, 6:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| May 22, 6:52 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 17 min |
| May 22, 7:11 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 22, 7:13 AM CDT | Special Weather Statement | TSA | Craig | 47 min |
| May 22, 7:37 AM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| May 22, 7:41 AM CDT | Special Weather Statement | TSA | Craig | 34 min |
| May 22, 7:49 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 41 min |
| May 22, 7:53 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 22, 8:06 AM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| May 22, 8:18 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 42 min |
| May 22, 8:24 AM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| May 22, 8:31 AM CDT | Special Weather Statement | TSA | Delaware | 14 min |
| May 22, 8:34 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| May 22, 8:42 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 33 min |
| May 22, 8:57 AM CDT | Special Weather Statement | TSA | McIntosh | 48 min |
| May 22, 9:02 AM CDT | Special Weather Statement | TSA | Adair | 43 min |
| May 22, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 52 min |
| May 22, 9:22 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| May 22, 9:40 AM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 35 min |
| May 22, 10:10 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 50 min |
| May 22, 10:14 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 31 min |
| May 22, 10:16 AM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 22, 10:26 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| May 22, 10:32 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 22, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 50 min |
| May 22, 10:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 18 min |
| May 22, 10:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| May 22, 11:06 AM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| May 22, 11:07 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 38 min |
| May 22, 11:11 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 49 min |
| May 22, 11:19 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 22, 11:22 AM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| May 22, 11:36 AM CDT | Special Weather Statement | TSA | Craig | 24 min |
| May 22, 11:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 22, 11:44 AM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| May 22, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| May 22, 11:51 AM CDT | Tornado Warning | TSA | Pushmataha | 24 min |
| May 22, 11:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| May 22, 11:59 AM CDT | Special Weather Statement | TSA | Craig | 31 min |
| May 22, 12:10 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 22, 12:12 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 33 min |
| May 22, 12:21 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| May 22, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 17 min |
| May 22, 12:42 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 21 min |
| May 22, 12:50 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| May 22, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 52 min |
| May 22, 1:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 36 min |
| May 22, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 33 min |
| May 22, 1:47 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| May 22, 2:04 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 26 min |
| May 22, 2:08 PM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
| May 22, 2:11 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2024Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.